# SDR ASOA2014041410345

- Difficulty date: March 21, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,522 hours, 30,249 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANG FAIRING IS BROKEN 434BT.   REMOVED OLD SKIN IAW SRM 51-42-13 & 51-42-06, LOCATED & DRILLED NEW SKIN IAW SRM 51-40-11.  INSTALLED SKIN IAW SRM 51-42-06 & 51-42-13.  RESTORED FINISH IAW SRM 51-25-06 & 51-25-01.
